Convexity conditions for parametric tensor-product B-spline surfaces

Author: Koras G.D.   Kaklis P.D.  

Publisher: Springer Publishing Company

ISSN: 1019-7168

Source: Advances in Computational Mathematics, Vol.10, Iss.3-4, 1999-05, pp. : 291-309

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

This paper provides four alternative sets of discrete conditions, which ensure that a patch of a parametric tensor-product B-spline surface is locally convex. These conditions are at most of degree six with respect to the control points of the surface. Their weakness is analytically investigated and graphically illustrated for a bicubic B-spline surface of industrial interest.